Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Dp/Dr


[Mu...]

Recommended Posts

Hi there.

 

I recently had a serious adverse reaction to an antibiotic after healing somewhat form antidepressants and benzos.

 

I am in in a severe state of Dp/Dr.

 

I literally feel like I’m visualising the world form the back of my head and I’m completely dead inside - hollow.

I feel like most of my brain is missing.

No connection to the world at all and I’m so distressed over it.

It’s been 3 months now and nothing has changed at all.

 

I’m looking for hope - if anyone here has had this or know if anyone who has could you please let me know.

 

I’m desperate.

 

Thank you

Link to comment
Share on other sites

Hello Muller, Welcome to BenzoBuddies!

 

You sound miserable, I'm so sorry, how long have you been free of benzo's and A/D's?  Can you tell us which antibiotic you took, this may help us figure out what happened to you.

 

We have many members who are very sensitive to other medications and supplements during and after benzo withdrawal, I'm sure you'll find others who you can relate to.

 

You could try posting on the Other Medications or the Post-withdrawal Recovery Support boards.

 

Let us know how we can help you, we're glad you found us.

 

Pamster

Link to comment
Share on other sites

Could be an extreme die off reaction from the antibiotics. Need to work on repopulating the gut.

 

It's hard to draw this conclusion until we know more about what antibiotic the OP took.  I've never heard of the symptoms he describes as a die-off event.

Link to comment
Share on other sites

I am re-tapering benzo and have all of that.

Yes, hollow. Just a speck stuck deep in head.

World looks unreal - like bad cgi film that nit connected to.

 

Do you have altered tactile sensation as well? Like can’t feel body properly and everything you touch feels wring and unreal?

 

Do you get terror from touching, looking at things?

Link to comment
Share on other sites

×
×
  • Create New...